# SDR UIEA2020070701494

- Difficulty date: July 4, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N489MC
- Make and model: Boeing 747412F
- Aircraft serial: 26553
- Aircraft time: 99,899 hours, 17,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2598 B/H LT INNER CHORD AREA 1 EA CRACK FOUND ON THE FRAME SUPPORT (1ST LAYER COUNT FORM I/B) APPROX 1/8" IN DEPTH RUNNING FWD AT POSITION.  STA 2598 UPPER CORNER LT FRAME SUPPORT FASTENER HOLE CRACK AREA REPAIRED IAW RI-53-00-14108 REV A AND RI-53-00-14110 REV A.
